American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A62) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] R. V. Garimella, V. Hrynkiv and A. R. Sourour. An operator equation, KdV equation and invariant subspaces. Proc. Amer. Math. Soc. 138 (2010) 717-724. MR 2557188.
Abstract, references, and article information   
View Article: PDF

[2] Gustavo Corach, Alejandra Maestripieri and Demetrio Stojanoff. Projections in operator ranges. Proc. Amer. Math. Soc. 134 (2006) 765-778. MR 2180895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jon P. Bannon. Transitive families of projections in factors of type $II_{1}$. Proc. Amer. Math. Soc. 133 (2005) 835-840. MR 2113934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniil Proskurin. Homogeneous ideals in Wick $*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 3371-3376. MR 1443406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Toshihiro Okuyama and Keiichi Watanabe. The Fuglede-Putnam theorem and a generalization of Barría's lemma. Proc. Amer. Math. Soc. 126 (1998) 2631-2634. MR 1451824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robin Harte and Carlos Hernández. On the Taylor spectrum of left-right multipliers. Proc. Amer. Math. Soc. 126 (1998) 397-404. MR 1423309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Raúl E. Curto and Carlos Hernández G.. A joint spectral characterization of primeness for C$^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 3299-3301. MR 1403120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hong Ke Du and Pan Jin. Perturbation of spectrums of $2\times 2$ operator matrices . Proc. Amer. Math. Soc. 121 (1994) 761-766. MR 1185266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Marsalli. Systems of equations in the predual of a von Neumann algebra . Proc. Amer. Math. Soc. 111 (1991) 517-522. MR 1042269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. P. Duggal. The operator inequality $P\leq A\sp *PA$ . Proc. Amer. Math. Soc. 109 (1990) 697-698. MR 1007495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1